Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Counting the set of equilibria for a one-dimensional full model for phase transitions with microscopic movements


Authors: Jie Jiang and Yanyan Zhang
Journal: Quart. Appl. Math. 70 (2012), 665-683
MSC (2000): Primary 34B08, 35B40; Secondary 35K45, 80A22
Published electronically: June 21, 2012
MathSciNet review: 3052084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the steady states of a one-dimensional strongly nonlinear PDE system arising from the study of phase transitions with microscopic movements. Using the plane analysis method, we prove that the number of equilibria is at most infinitely countable. Furthermore, we show that the global solution to the evolution system converges to an equilibrium in $ H^3\times H^1$ as $ t\rightarrow +\infty $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 34B08, 35B40, 35K45, 80A22

Retrieve articles in all journals with MSC (2000): 34B08, 35B40, 35K45, 80A22


Additional Information

Jie Jiang
Affiliation: Institute of Applied Physics and Computational Mathematics, PO Box 8009, Beijing 100088, People’s Republic of China
Email: jiangbryan@gmail.com

Yanyan Zhang
Affiliation: Department of Mathematics, East China Normal University, Shanghai 200241, People’s Republic of China
Email: yanyanzhangfd@yahoo.cn

DOI: https://doi.org/10.1090/S0033-569X-2012-01257-3
Keywords: Phase transitions, microscopic movements, steady states, convergence to equilibrium
Received by editor(s): October 23, 2010
Published electronically: June 21, 2012
Article copyright: © Copyright 2012 Brown University
The copyright for this article reverts to public domain 28 years after publication.


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website